# SDR MWEA011268

- Difficulty date: September 15, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 72,670 hours, 62,052 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: 991556173
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FACE OF AFT PRESSURE BULKHEAD, CORROSION ON VERTICAL LEG OF AFT PRESSURE BULKHEAD TEE, AT LONGERON 30 AREA.  REMOVED AND REPLACED DOUBLER.
